# SDR UALA2010052801841

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 29,123 hours, 11,687 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Burned
- Location: Coffemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL ODOR COMING FROM AFT GALLEY OVERHEAD.  ODOR WENT AWAY AFTER TURNING COFFEEMAKERS & AFT CHILLERS OFF. REMOVED & INSPECTED COFFEEMAKERS. FOUND BURNED WIRE TERMINAL AT BOTTOM OF HOT PLATE ON C-M M42. NO DEFECTS WITH BENCH PLUGS OR REMAINING COFFEEMAKERS. ISOLATED C-M M42, RAN OVEN, AFT GALLEY CHILLERS & HOT PLATES FOR OVER 30 MINUTES, NO ELECTRICAL ODOR PRESENT.  ALSO REPLACED M42 COFFEEMAKER. OPERATED ALL AFT GALLEY EQUIPMENT. OVEN R42 SEEMED TO FEEL WARMER, EVIDENCE OF SMOKE TRAILING FROM VENT HOLE - FOOD RELATED. DE-ACTIVATED AFT GALLEY OVEN, NO OTHER DEFECTS SEEN OR SMELLED. PERFORMED CIDS STATUS TET: NO DEFECTS. CLEANED OVEN. NO SMELL.
